# SDR DALA2014102705832

- Difficulty date: October 21, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 110,595 hours, 16,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 34 ARE INOPERATIVE.  MAINTENANCE REPLACED DAMAGED CONNECTOR.  SYSTEM OPS IS NORMAL.
